Losing hair with Exemestane

Posted by lauranc @lauranc, Jan 11 7:07am

I have been on Exemestane for 1 year (after an1 year on femara ) and now I am starting to see hair lost. I wanted to know if somebody has experienced the same and if you have any remedy that can stop the hair lost

Interested in more discussions like this? Go to the Breast Cancer group.

There is a host of reasons why this could happen, but IF it is caused by a medication buildup there might be help. My hairdresser said I had a medication buildup and sold me nioxin shampoo. She didn’t really think all the scalp treatments would make a big difference since I wash my hair every other day. It did help some. I can’t say it all came back but, I did notice quite a bit of hair growing in that is shorter than the rest.

REPLY
@auntieoakley

There is a host of reasons why this could happen, but IF it is caused by a medication buildup there might be help. My hairdresser said I had a medication buildup and sold me nioxin shampoo. She didn’t really think all the scalp treatments would make a big difference since I wash my hair every other day. It did help some. I can’t say it all came back but, I did notice quite a bit of hair growing in that is shorter than the rest.

Jump to this post

Thanks Chris, I’ll give it a try and see what happens

REPLY
@lauranc

Thanks Chris, I’ll give it a try and see what happens

Jump to this post

Can’t hurt and it might help.😁

REPLY

Been on exemestane for 7 years. My hair did thin. Have tried Monet for two years now, helped but still thinner than before

REPLY
Please sign in or register to post a reply.
  Request Appointment